GET THE APP

Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

Celine Zhong

Department of Pharmacy Practice, Jerry H. Hodge School of Pharmacy, Texas Tech University Health Sciences Center, 1718 Pine Street, Abilene, Texas, USA

Publications
  • Case Report   
    Large Overdose of a Combination Antihypertensive Medication
    Author(s): Celine Zhong* and Charles F Seifert

    Calcium Channel Blocker overdose is one of the leading causes of death among cardiovascular medications. However, there is still a paucity of information regarding management of calcium channel blocker overdoses. Furthermore, management of combination antihypertensive medication overdoses has not been well-documented. We report a case of a twenty-five-year-old woman who was admitted to the emergency department due to a large overdose of a combination medication, consuming 3,600 mg olmesartan, 900 mg amlodipine, and 2,250 mg hydrochlorothiazide. The patient required intubation and aggressive vasopressor support with adjunctive insulin, dextrose, glucagon, activated charcoal, and calcium chloride infusions. After a 12.9 day admission, the patient fully recovered and was discharged... View More»
    DOI: DOI: 10.35248/2161-0495.22.12.505.

    Abstract HTML PDF

Top